Matrix method for beam propagation using gaussian hermite polynomials

McDuff R. (1990) Matrix method for beam propagation using gaussian hermite polynomials. Applied Optics, 29 6: 802-808. doi:10.1364/AO.29.000802


Author McDuff R.
Title Matrix method for beam propagation using gaussian hermite polynomials
Journal name Applied Optics   Check publisher's open access policy
ISSN 2155-3165
Publication date 1990-02-20
Sub-type Article (original research)
DOI 10.1364/AO.29.000802
Volume 29
Issue 6
Start page 802
End page 808
Total pages 7
Subject 3107 Atomic and Molecular Physics, and Optics
Abstract Using the properties of Hermite polynomials, a simple first-order matrix differential equation is developed which describes the propagation of an arbitrary field through an inhomogeneous medium and which can be solved exactly. This method handles both spatially varying refractive index and linear absorption and diffraction. As examples, it is applied to an etalon and a graded index optical fiber.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 03:13:49 EST by System User